# SDR MALA954478

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V31
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3218 - ON CLIMB-OUT FROM MSP, THE GEAR WARNING HORN SOUNDED.  THE WARNING HORN CONTINUED TO SOUND UNTIL THE GEAR WAS SELECTED DOWN.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED A MICROSWITCH AT THE RIGHT POWER LEVER.  SYSTEM OPERATED SATISFACTORILY.  (X)
